# SDR AALA202205037663

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737
- Aircraft serial: 33519
- Aircraft time: 38,084 hours, 15,519 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Track
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. CLEANED DOOR TRACK PER AMM 25-40-14. OPERATIONAL CHECK GOOD.
